# SDR UIEA2016112800906

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36134
- Aircraft time: 30,595 hours, 6,077 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 13877710011
- Part serial: 6235
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FND RH WING LANDING GEAR ALTERNATE MOTOR FUNCTION FAIL.  REPLACED THE RT WING ALT ELECTRIC ACTUATOR IAW AMM 32-36-01-004-001 REV 87 AND AMM 32-36-01-404-009 REV 87.   CONDITION CHECK NORMAL.
